MathSciNet Relay Station
MathSciNet bibliographic data
MR1259424 11Y70 (11A25 11N05)
Dress, François; El Marraki, Mohamed Fonction sommatoire de la fonction de Möbius. II. Majorations asymptotiques élémentaires. (French) [Summatory function of the Möbius function. II. Elementary asymptotic upper bounds] Experiment. Math. 2 (1993), no. 2, 99–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement